Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Weight increased after abortion. Is it due to low TSH level? How to lose weight?

Hi Sir/madam, I just now completed 1 month after aborting a 5 month baby (i.e Aborted because of malformation of baby i.e BABY was having meningocele disease), Now I am getting fatty day by day, Please suggest whether this is happening because of TSH is low ? What should I do to loss my weight ?? Your prompt reply would be appreciated... Thank you....
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Diabetologist 's  Response
Aug 2012
Hi there.

Is your TSH genuinely low? If yes, then you need to evaluate the reason for it and take appropriate treatment from an Endocrinologist. If you are gaining weight then that will also be looked into by the the Endocrinologist as low TSH and wight gain is a rare-though not an impossible combination.

Please recheck your TSH and FT4 from an NABL certified lab and then take the reports to Endocrinologist for further help. Take care.
Answered: Wed, 27 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor